It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


One women recently experienced significant hairloss which she attributed to B5 use. There was also a woman on Pantethine, I believe, who also reported hair loss. Other than that, I don't think there have been many if any reports of this side effect. And of course, it's hard to know if it was the B5--not to in any way minimize their concerns. Many of us have been on B5 for a months without negative side effects. It's really ashame that more extensive research hasn't been done on the long term use of this vitamin. I've been on it for three months and have experienced a total clearing of acne after years of chronic breakouts--and no side effects, except some drying symptoms on higher doses.

[This message has been edited by moderator3 (edited 11-11-2001).]






All times are GMT -7. The time now is 12:02 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!